# SDR MALA965051

- Difficulty date: June 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831MA
- Make and model: Dhav DHC8102
- Aircraft serial: 339
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 3137 - DURING THE PREFLIGHT IN DTW, THE AFT EMERGENCY AISLE LIGHTS WERE INOPERATIVE.  MAINTENANCE REPLACED THE CABIN AFT RIGHT BATTERY PACK.  ALL CHECKS GOOD.  (M)
